Participants – University of Copenhagen

Forward this page to a friend Resize Print Bookmark and Share

QMath > People > Participants

On the Asymptotic Exactness of Thomas-Fermi Theory in the Thermodynamic Limit

Research output: Research - peer-reviewJournal article

P.B. Matesanz, Jan Philip Solovej

Mathematical Physics
Original languageEnglish
JournalAnnales de l'Institute Henri Poincare. Physique theorique
Volume1
Issue number2
Pages (from-to)281-306
ISSN1424-0637
StatePublished - 2000

ID: 186291